# SDR AALA20060212

- Difficulty date: April 4, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY SEAT LIGHTS AT ROWS 20 TO 30AB INOPERATIVE.  REPLACED MODULE FOR EMERGENCY SEAT LIGHTS AT ROWS 20 TO 30AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
